RUS
ENG
Full version
JOURNALS
// Avtomatika i Telemekhanika
// Archive
Avtomat. i Telemekh.,
2002
Issue 5,
Pages
34–40
(Mi at2074)
Deterministic Systems
Pulse-Frequency Characteristics in Bifurcation Problems
I. D. Nurov
a
,
M. G. Yumagulov
b
a
Institute of Mathematics, Academy of Sciences of Republic of Tajikistan, Dushanbe
b
Sibai Institute of Bashkir State University, Sibai
UDC:
517.977
Presented by the member of Editorial Board:
N. A. Bobylev
Received:
27.12.2001
Fulltext:
PDF file (162 kB)
English version:
Automation and Remote Control, 2002,
63
:5,
723–729
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025